# SDR COMA9660179

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- System (JASC): 2701 · Control Column Section
- Part: Nut
- Part number: NAS142314
- Condition: Loose
- Location: Control Column
- Part time: 5,266 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

COPILOTS CONTROL YOKE IS CATCHING AT EXTREME ENDS OF TRAVEL.  RETORQUED THE CONTROL YOKE RETAINING NUT.  FLIGHT CONTROL SYSTEM FUNCTION CHECK NORMAL.
